# SDR ASOA2012103102418

- Difficulty date: October 19, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 27 FLOOR SUPPORT CRACKED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-21.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-21.
